MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT102
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent: 1/12/2026.D4 batch #: unknown.Additional information was requested and the following was obtained: 1.Were the jaws not able to be opened or closed (sticking)? unk.2.Were the jaws not aligned? unk.3.Did device jam (not fire a clip)? unk.4.Did device drop or eject clips? unk.5.When clips were deployed, were there any malformed clips? unk.6.When clips were deployed, were there any scissored clips? unk.7.Did the clip not hold on the vessel or tissue once placed? yes ¿ clip sliced through vessel.8.Were there any patient consequences? no patient harm.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation is pending for the finished device lot number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure there was hemoclip issue, it was deployed while trying to control the actual vessel.No patient consequence has been reported.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24044815
Report Number3005075853-2026-00385
Device Sequence Number9260661
Product Code FZP
UDI-Device Identifier10705036012795
UDI-Public(01)10705036012795(17)290731(10)241D66
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT102
Device Lot Number241D66
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown